Alert archive / Nevada / Red Flag Warnings in 2006

Red Flag Warning 34, NWS Elko, NV

September 13, 2006

NWS Elko, NV issued this red flag warning at Sep 13, 2006, 3:24 PM PDT. It took effect at Sep 14, 2006, 11:00 AM PDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 13, 2006, 3:24 PM PDT (22:24 UTC)
In effect from
Sep 14, 2006, 11:00 AM PDT
Expired
Sep 14, 2006, 8:01 PM PDT
In force
9 hr
Issued by
NWS Elko, NV

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KLKN 132224
RFWLKN

RED FLAG WARNING
NATIONAL WEATHER SERVICE ELKO NV
324 PM PDT WED SEP 13 2006

NVZ451-452-454-455-457-141200-
/O.UPG.KLKN.FW.A.0025.060914T1800Z-060915T0300Z/
/O.NEW.KLKN.FW.W.0034.060914T1800Z-060915T0300Z/
HUMBOLDT COUNTY-
ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80-
CENTRAL LANDER AND EUREKA COUNTIES-WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
324 PM PDT WED SEP 13 2006

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM PDT THURSDAY FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITIES FOR CENTRAL AND NORTHERN
NEVADA...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM PDT THURSDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES:

451 - HUMBOLDT COUNTY
452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES
454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50
455 - WHITE PINE COUNTY
457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND
      EUREKA COUNTIES

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM THURSDAY MORNING TO 8 PM
THURSDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES OVER
NORTHERN AND CENTRAL NEVADA.

DISCUSSION...A STORM SYSTEM WILL MOVE THROUGH THE REGION
THURSDAY. THE ASSOCIATED COLD FRONT WILL CROSS NEVADA FROM NORTHWEST
TO SOUTHEAST WITH STRONG SOUTHWEST WINDS AHEAD OF THE FRONT. WINDS
WILL GUST TO 35 TO 40 MILES PER HOUR AND COMBINE WITH LOW RELATIVE
HUMIDITIES AHEAD OF THE FRONT TO RESULT IN HAZARDOUS FIRE WEATHER
CONDITIONS. WINDS WILL SHIFT TO THE WEST BEHIND THE FRONT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
SAVADEL
4 follow-up statements
000 
WWUS85 KLKN 141111
RFWLKN

RED FLAG WARNING
NATIONAL WEATHER SERVICE ELKO NV
411 AM PDT THU SEP 14 2006

NVZ451-452-454-455-457-142300-
/O.CON.KLKN.FW.W.0034.060914T1800Z-060915T0300Z/
HUMBOLDT COUNTY-
ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80-
CENTRAL LANDER AND EUREKA COUNTIES-WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
411 AM PDT THU SEP 14 2006

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM PDT THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM PDT THIS EVENING. 

THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES:

451 - HUMBOLDT COUNTY 452 - ELKO COUNTY AND NORTH OF I80 IN
LANDER AND EUREKA COUNTIES 454 - LANDER AND EUREKA COUNTIES
BETWEEN I80 AND HIGHWAY 50 455 - WHITE PINE COUNTY 457 - NORTHERN
NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND EUREKA COUNTIES.

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM THURSDAY MORNING TO 8 PM
THURSDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES OVER
NORTHERN AND CENTRAL NEVADA.

DISCUSSION...A STORM SYSTEM WILL MOVE THROUGH THE REGION
THE NEXT COUPLE OF DAYS. THE ASSOCIATED COLD FRONT WILL CROSS NEVADA
FROM NORTHWEST TO SOUTHEAST WITH STRONG SOUTHWEST WINDS AHEAD OF
THE FRONT TODAY. WINDS WILL GUST TO 35 TO 40 MILES PER HOUR AND 
COMBINE WITH LOW RELATIVE HUMIDITIES AHEAD OF THE FRONT TO RESULT
IN HAZARDOUS FIRE WEATHER CONDITIONS. WINDS WILL SHIFT TO THE WEST
BEHIND THE FRONT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
JMG
000 
WWUS85 KLKN 141543
RFWLKN

RED FLAG WARNING
NATIONAL WEATHER SERVICE ELKO NV
843 AM PDT THU SEP 14 2006

NVZ451-141645-
/O.CAN.KLKN.FW.W.0034.060914T1800Z-060915T0300Z/
HUMBOLDT COUNTY-
843 AM PDT THU SEP 14 2006

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ELKO HAS CANCELLED THE RED FLAG
WARNING FOR THE FOLLOWING FIRE WEATHER ZONES:

451 - HUMBOLDT COUNTY

A STRONG COLD FRONT HAS MOVED THROUGH HUMBOLDT COUNTY THIS MORNING
WITH MUCH COOLER AIR AND HIGHER RELATIVE HUMIDITIES. WINDS WILL
REMAIN BREEZY NORTHWEST 15 TO 30 MPH THIS MORNING BEFORE SHIFTING
TO THE WEST 15 TO 25 MPH IN THE AFTERNOON. THERE WILL ALSO BE A
POSSIBLY OF ISOLATED RAIN SHOWERS AS THE COOLER AIR MOVES INTO
THE AREA. RED FLAG CONDITIONS ARE NOT EXPECTED IN HUMBOLDT COUNTY
TODAY.


$$

NVZ452-454-455-457-142345-
/O.CON.KLKN.FW.W.0034.060914T1800Z-060915T0300Z/
ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80-
CENTRAL LANDER AND EUREKA COUNTIES-WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
843 AM PDT THU SEP 14 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING...

A RED FLAG WARNING IS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM
THIS EVENING:

THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES:

452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES
454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50 
455 - WHITE PINE COUNTY 
457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND
      EUREKA COUNTIES.

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM
THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES OVER
NORTHERN AND CENTRAL NEVADA.

DISCUSSION...A STRONG COLD FRONT WILL CONTINUE TO CROSS NEVADA
FROM NORTHWEST TO SOUTHEAST WITH STRONG SOUTHWEST WINDS AHEAD OF
THE FRONT TODAY. WINDS WILL GUST TO 30 TO 40 MILES PER HOUR AND
COMBINE WITH LOW RELATIVE HUMIDITIES AHEAD OF THE FRONT TO RESULT
IN HAZARDOUS FIRE WEATHER CONDITIONS. THERE WILL ALSO BE ISOLATED
SHOWERS AND THUNDERSTORMS POSSIBLE WITH A SLIGHT RISK FOR DRY
LIGHTNING. WINDS WILL SHIFT TO THE WEST BEHIND THE FRONT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
SLA
000 
WWUS85 KLKN 142241
RFWLKN

RED FLAG WARNING
NATIONAL WEATHER SERVICE ELKO NV
341 PM PDT THU SEP 14 2006

NVZ457-150300-
/O.NEW.KLKN.FW.W.0035.060915T1600Z-060916T0300Z/
/O.CON.KLKN.FW.W.0034.000000T0000Z-060915T0300Z/
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
341 PM PDT THU SEP 14 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES...
...RED FLAG WARNING IN EFFECT FROM 9 AM TO 8 PM PDT FRIDAY
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES...

THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES:

457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND
EUREKA COUNTIES.

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 9 AM TO 8 PM PDT FRIDAY FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITIES. A RED FLAG WARNING
REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR GUSTY WINDS
AND LOW RELATIVE HUMIDITIES.

DISCUSSION...A COLD FRONT WILL CONTINUE TO DROP SOUTH THIS EVENING
WITH SOUTHWEST WINDS 20 TO 30 MPH GUSTING TO 40 MPH. RELATIVE
HUMIDITIES WILL REMAIN LOW AS THE FRONT MOVES THROUGH THE AREA.
A STRONGER COLD FRONT WILL DROP SOUTH ON FRIDAY AFTERNOON. SOUTHWEST
WINDS 20 TO 30 MPH GUSTING TO 40 MPH WILL INCREASE AHEAD OF THE
FRONT...ALONG WITH LOW RELATIVE HUMIDITIES. WINDS BEHIND THE FRONT
WILL SHIFT TO THE NORTHWEST 15 TO 25 MPH WITH INCREASING RELATIVE
HUMIDITY FRIDAY NIGHT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

NVZ452-454-455-150300-
/O.CON.KLKN.FW.W.0034.000000T0000Z-060915T0300Z/
ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80-
CENTRAL LANDER AND EUREKA COUNTIES-WHITE PINE COUNTY-
341 PM PDT THU SEP 14 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING 
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES...

THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES:

452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES
454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50 
455 - WHITE PINE COUNTY 

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 8 PM THIS EVENING FOR GUSTY WINDS
AND LOW RELATIVE HUMIDITIES OVER NORTHERN AND CENTRAL NEVADA.

DISCUSSION...A COLD FRONT WILL CONTINUE TO DROP SOUTH THIS EVENING
WITH SOUTHWEST WINDS 20 TO 30 MPH GUSTING TO 40 MPH. WIDELY
SCATTERED DRY THUNDERSTORMS ARE ALSO POSSIBLE THIS EVENING 
ACROSS ZONE 455. A STRONGER COLD FRONT WILL DROP SOUTH ON FRIDAY
AFTERNOON. SOUTHWEST WINDS 20 TO 30 MPH GUSTING TO 35 MPH WILL
INCREASE AHEAD OF THE FRONT. WINDS BEHIND THE FRONT WILL SHIFT TO
THE NORTHWEST 15 TO 25 MPH WITH INCREASING RELATIVE HUMIDITY
FRIDAY NIGHT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
SLA
000 
WWUS85 KLKN 150301
RFWLKN

RED FLAG WARNING
NATIONAL WEATHER SERVICE ELKO NV
801 PM PDT THU SEP 14 2006

NVZ457-151115-
/O.CAN.KLKN.FW.W.0034.000000T0000Z-060915T0300Z/
/O.CON.KLKN.FW.W.0035.060915T1600Z-060916T0300Z/
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
801 PM PDT THU SEP 14 2006

...RED FLAG WARNING IS CANCELLED...
...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 8 PM PDT
FRIDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES...

THE NATIONAL WEATHER SERVICE IN ELKO HAS CANCELLED THE RED FLAG
WARNING FOR 457 FOR THIS EVENING. WINDS HAVE DECREASE BELOW CRITICAL FIRE
WEATHER CRITERIA WHILE RELATIVE HUMIDITIES HAVE INCREASED.

A RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 8 PM PDT FRIDAY
FOR THE FOLLOWING FIRE WEATHER ZONE:

457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND
EUREKA COUNTIES.

A RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 8 PM PDT FRIDAY
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES. 

DISCUSSION...A STRONG COLD FRONT WILL DROP SOUTH FRIDAY AFTERNOON.
SOUTHWEST WINDS 20 TO 30 MPH WITH GUST TO 40 MPH WILL DEVELOP
AHEAD OF THE FRONT...ALONG WITH LOW RELATIVE HUMIDITIES. WINDS
BEHIND THE FRONT WILL SHIFT TO THE NORTHWEST 15 TO 25 MPH. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

NVZ452-454-455-150415-
/O.CAN.KLKN.FW.W.0034.000000T0000Z-060915T0300Z/
ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80-
CENTRAL LANDER AND EUREKA COUNTIES-WHITE PINE COUNTY-
801 PM PDT THU SEP 14 2006

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ELKO HAS CANCELLED THE RED FLAG
WARNING FOR FIRE WEATHER ZONES 452...454...AND 455. WINDS HAVE
DECREASE BELOW CRITICAL FIRE WEATHER CRITERIA...WHILE  RELATIVE
HUMIDITIES WILL SLOWLY INCREASE OVERNIGHT.

$$

HARMER

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Elko, NV wrote its last area forecast discussion before this red flag warning went out at Sep 13, 2:33 PM PDT, 51 minutes earlier.

Area forecast discussion, Sep 13, 2:33 PM PDT, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ELKO NV
233 PM PDT WED SEP 13 2006

.SYNOPSIS...A STRONG STORM SYSTEM WILL APPROACH NEVADA ON THURSDAY.
THIS SYSTEM WILL BRING STRONGER WINDS AND MUCH COOLER TEMPERATURES
BY SATURDAY. TEMPERATURES WILL MODERATE EARLY NEXT WEEK.
&&

.SHORT TERM...TONIGHT THROUGH FRIDAY...WV IMAGERY SHOWS UPPER LOW
NEAR WESTERN CANADIAN COAST WITH STRONG 130KT+ H3 JET COMING DOWN
BACKSIDE OF TROUGH. MODELS CONTINUE TO DEEPEN LOW...CUTTING IT OFF
IN VICINITY OF WASHINGTON BY EARLY THURSDAY. ENOUGH MODEL
DIFFERENCES IN SHORT TERM TO MAKE FOR COMPLEX FORECAST. PER NCEP
PMDHMD DISCUSSION...GFS/NAM SOLUTIONS MAY BE TOO PROGRESSIVE BASED
ON COMPARISON TO ENSEMBLE MEANS AND OTHER MODEL SOLUTIONS. LEANED
TOWARD GFS WITH POSSIBILITY OF IT BEING A LITTLE TOO FAST. FOR FIRE
WEATHER CONCERNS...WILL UPGRADE FIRE WEATHER WATCH FOR THURSDAY TO
RED FLAG WARNING FOR ALL ZONES. CONFIDENCE NOT AS HIGH IN NW CWA
CLOSER TO FRONTAL LOCATION. HOWEVER...EXPECTING POOR RECOVERIES
TONIGHT WITH PREFRONTAL WINDS PICKING UP EARLY AS GRADIENT TIGHTENS.
GFS PUSHES INITIAL FRONTAL BOUNDARY INTO CENTRAL NV DURING THE DAY.
ALTHOUGH IT HAS EASED UP SLIGHTLY ON WINDS...GFS STILL GIVES
30-35KTS IN PROFILE OVER MOST OF THE AREA. WILL NEED TO MONITOR FIRE
WEATHER CONDITIONS ON FRIDAY AS WELL WITH WINDS AGAIN GUSTING AOA
30MPH...ALTHOUGH RH/S SHOULD BE HIGHER ESPECIALLY CENTRAL AND
NORTHER FIRE ZONES.

140KT H3 JET NOSES INTO NORTHERN CALIFORNIA AND WESTERN NV ON FRIDAY
SUPPORTING MORE SIGNIFICANT FRONTAL PASSAGE ACROSS CWA. H7 TEMPS
LOWER TO TO -6C ACROSS NORTHERN NV BY FRIDAY AFTERNOON. NO
SIGNIFICANT CHANGES TO POPS WITH TIMING UNCERTAINTIES IN
PLACE...THOUGH NUDGED UPWARD CLOSER TO UTAH BORDER. JS

.LONG TERM...FRIDAY NIGHT THROUGH WEDNESDAY. THE NAM-WRF CONTINUES TO
BE MOST PROGRESSIVE MODEL EJECTING STRONG UPPER LOW AND TROUGH INTO
WRN WYOMING/ERN UTAH WHILE GFS APPROACH HAS UPPER LOW IN SW IDAHO
WITH 500MB TROUGH AXIS IN ERN NEVADA BY 06Z SAT. THE GFS APPROACH
MORE SIMILAR TO ENSEMBLE MEAN AND SLIGHTLY FASTER THAN ECMWF MVMNT SO
HAVE KEPT WITH THE GFS TREND THROUGH EXTENDED. APPEARS TO BE A
FRACTURED FRONTAL BOUNDARY WITH 700MB FRONT AND STRONG COLD AIR
ADVECTION SHIFTING AS FAR SOUTH AS ECNTRL ZONES BY 06Z SAT. WHILE
STRONGEST THERMAL GRADIENT SHIFTS SOUTH OF THE FORECAST AREA...STRONG
COLD AIR ADVECTION ALONG 700-500MB TROUGH AXIS AND -6 TO -8C AIR WILL
BE BEST CHANCE FOR INSTABILITY SNOW SHOWERS OVER MOST ZONES. STRONG
VORTCITY MAX WILL ROTATE AROUND UPPER LOW AND SHIFT QUICKLY INTO UTAH
BY 12Z SAT AS 120KT SPEED MAX EJECTS AROUND BASE OF TROUGH. WITH -6
TO -8C 700MB TEMPS AND CYCLONIC SHEAR...HAVE CONTINUED TREND OF SNOW
SHOWERS IN ERN ZONES THROUGH 18Z SAT BEFORE UPPER HEIGHTS BUILD INTO
WRN ZONES BY 00Z. NW FLOW ALOFT AND COLD TEMPS WILL KEEP MAXES 20-25
DEGS BELOW NORMAL AND HAVE DROPPED TEMPS ANOTHER DEGREE OR TWO. LOWS
SAT MORNING SHOULD BE COLDEST WITH HARD FREEZE LIKELY. HAVE INCREASED
NW WINDS WITH STRONGER SFC PRESSURE GRADIENT OF 6MB INTO SAT AFTN.
SUNDAY MINS NEARLY AS COLD AS SATURDAY WITH GOOD RADIATIONAL COOLING
EFFECT. MADE NO CHANGES MONDAY AND TUESDAY WITH MODERATING TEMPS. ON
WED GFS NOW SHOWING SUBTROPICAL SYSTEM EJECTING ACROSS SRN NEVADA AS
ANOTHER STRONG UPPER LOW DROPS DOWN THE PAC NW COAST. WILL RESERVE
JUDGEMENT BECAUSE OF VARYING ENSEMBLE SOLUTIONS AND BEING DAY7 SO
HAVE KEPT ONLY SMALL POPS IN. SLA

&&
.AVIATION....VFR CONDITIONS WILL PREVAIL WITH SOME INCREASE NORTH
IN SFC WINDS AFTER 06Z.

&&
.LKN WATCHES/WARNINGS/ADVISORIES...RED FLAG WARNING IN EFFECT FOR
ALL FIRE WEATHER ZONES 11 AM THURSDAY MORNING UNTIL 7 PM THURSDAY
EVENING.
Hazardous weather outlook, Sep 13, 4:05 AM PDT, 11 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ELKO NV
405 AM PDT WED SEP 13 2006

NVZ013-030>037-141200-
EXTREME EASTERN ELKO COUNTY-HUMBOLDT COUNTY-NORTHERN ELKO COUNTY-
NORTHERN LANDER AND NORTHERN EUREKA COUNTIES-NORTHERN NYE COUNTY-
RUBY MOUNTAINS/EAST HUMBOLDT RANGE-
SOUTHERN LANDER AND SOUTHERN EUREKA COUNTIES-
SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY-WHITE PINE COUNTY-
405 AM PDT WED SEP 13 2006

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A STRONG STORM SYSTEM WILL MOVE ACROSS THE AREA STARTING
THURSDAY.  COOLER TEMPERATURES BY 5 TO 20 DEGREES CAN BE EXPECTED
THURSDAY WITH A STRONGER SURGE OF COLD AIR MOVING IN FOR FRIDAY AND
CONTINUING THROUGH THE WEEKEND.  IN ADDITION TO THE COLDER
TEMPERATURES...WINDS WILL BE INCREASING TO 15 TO 30 MPH THURSDAY
ACROSS THE STATE.  THESE WINDS COMBINED WITH RELATIVE HUMIDITY
VALUES BELOW 15 PERCENT HAVE PROMPTED A FIRE WEATHER WATCH FOR
NORTHERN AND CENTRAL NEVADA.

THERE IS A CHANCE FOR SOME LIGHT SNOW TO OCCUR FRIDAY NIGHT INTO
SATURDAY ACROSS NORTHERN NEVADA WITH UP TO 3 INCHES POSSIBLE ABOVE
6500 FEET.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT SIGNIFICANT WEATHER CONDITIONS
ACCORDING TO STANDARD OPERATING PROCEDURES.

JMG

Nearby

Red Flag Warnings in Nevada, 2006Every red flag warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.